Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    rbm's Avatar
    rbm is offline New Member
    Join Date
    Feb 2003

    Cool Having some PAINS help!!

    I am currently on a stack of test depo, fina, and dbol . I am taking the dbol at 40mg per day. I have a super clean diet, good cardio, and a kick your ass workout program. This weekend I did something really stupid --- got REALLY drunk. Since then I have had a real bad pain in my left side all the way around to my back. Does anyone know what that could be? I was thinking it was the alcohol with the dbol, but I really do not know. I do know you shouldnt drink and use AS but it was a one time thing. Any help on what to do or what the hell this is would be greatly appreciated. Thanks bros

  2. #2
    NEO-OEN's Avatar
    NEO-OEN is offline Associate Member
    Join Date
    Mar 2003
    Columbia North - BC
    Sounds like your Kidney might be mad at you.

  3. #3
    darklurker88's Avatar
    darklurker88 is offline Junior Member
    Join Date
    May 2003
    Im not gonna preach but you could have had a near death exp.
    Steroids arent kidney's friends, as is alcohol. If you had some probs id be real sorry for you. Be glad youre fine.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts